# SDR DL757081620

- Difficulty date: November 15, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N54508
- Condition: Corroded
- Location: Bs 1520 Rbl 2.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z STRINGER SUPPORT BS 1520 RBL 2.9 O/B SIDE, OUT OF LIMITS, REMOVED AND REPLACED PART.
